Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Sobolev error estimates and a priori parameter selection for semi-discrete Tikhonov regularization

Title data

Wendland, Holger ; Krebs, Jochen ; Louis, Alfred K.:
Sobolev error estimates and a priori parameter selection for semi-discrete Tikhonov regularization.
In: Journal of Inverse and ILL-Posed Problems. Vol. 17 (2009) Issue 9 . - pp. 845-869.
ISSN 1569-3945
DOI: https://doi.org/10.1515/JIIP.2009.050

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics III (Applied and Numerical Analysis)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics III (Applied and Numerical Analysis) > Chair Mathematics III (Applied and Numerical Analysis) - Univ.-Prof. Dr. Holger Wendland
Result of work at the UBT: No
DDC Subjects: 500 Science > 500 Natural sciences
500 Science > 510 Mathematics
Date Deposited: 29 May 2020 07:07
Last Modified: 29 May 2020 07:07
URI: https://eref.uni-bayreuth.de/id/eprint/55336